MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT AND CARRYING CASE; LIGHTING

INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT AND CARRYING CASE; LIGHTING
Catalog Number 90600
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The duo headlight and carrying case (9600) was returned for evaluation: failure analysis: the xenon lightsource was received in used condition.Evaluation identified that the light gets hot due to a damaged fan wire and power cord.Evaluation also identified that there was a rattle coming from the luminaire, the light field was hazy, the luminaire must be replaced, and the screw holes of the headband are damaged.This is most likely due to rough handling/environmental damage.Root cause analysis: the reported complaint was confirmed.The light gets hot, and this is due to a damaged fan wire and the power cord.No manufacturing, workmanship, or material deficiency has been identified.
 
Event or Problem Description
A facility reported that the duo headlight and carrying case (90600) lamp began to blink and ¿gets really hot; the fan does not work.¿ no injury, death, or increase in surgical time was reported.

Brand Name
DUO HEADLIGHT AND CARRYING CASE
Common Device Name
LIGHTING
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24257536
Report Number3006697299-2026-00001
Device Sequence Number8326808
Product Code FSR
UDI-Device Identifier10381780491064
UDI-Public10381780491064
Combination Product (Y/N)N
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number90600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown